# SDR CA140331004

- Difficulty date: March 28, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Frchld SA227DC
- Aircraft time: 16,870 hours
- Engine: Garrtt TPE33112UHR
- System (JASC): 3210 · Main Landing Gear
- Part: Bolt
- Part number: NAS660421
- Condition: Sheared
- Location: Rh Main Gear
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING A SERVICE CHECK AND DAILY INSPECTION ON THE ACFT THE BOLT ON THE RT MAIN GEAR UPLOCK BEARING WAS FOUND TO BE STICKING OUT .2500".  .2500" OF THE OF THE HEAD SIDE WAS MISSING.  BOLT REPLACED.
